MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22495
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the receiver had no audio output.No product or data was provided for evaluation.Confirmation of the allegation and a probable cause could not be determined.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The product was evaluated.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and passed.Functional tests were performed and passed.Manual functional "try it" tests were performed and passed.An internal visual inspection was performed and passed.The audio speaker resistance was measured and passed.The receiver log was downloaded and reviewed finding no error related to the complaint.The allegation was not confirmed.The probable cause could not be determined.No injury or medical intervention was reported.

Brand Name
DEXCOM G4 PLATINUM CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence dr.
san diego CA 92121
MDR Report Key10566845
Report Number3004753838-2020-101336
Device Sequence Number2743508
Product Code MDS
UDI-Device Identifier10386270000153
UDI-Public10386270000153
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22495
Device Catalogue NumberSTK-DR-001
Device Lot Number5258370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age48 YR
Patient Weight67